MathSciNet Relay Station
MathSciNet bibliographic data
MR1694882 (2001b:11113) 11U05 (03C60 03D35 11R18)
Videla, Carlos R. The undecidability of cyclotomic towers. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3671–3674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement